Hennepin County Coroner’s office declared the first Carfentanil overdose death in Minnesota and multiple cases of overdoses inside and outside the metro area. Please make sure you know where your naloxone is and be sure to carry it with you. If you or someone you know uses, we urge you to never use alone! Remember, Steve’s law protects you! If you need another naloxone kit or to be trained, please contact us so we can properly prepare you to recognize and reverse an opioid overdose.
Carfentanil is a dangerously potent opioid used to sedate 6,000 to 13,000-pound elephants. It is often identified as a white powder and disguised as other drugs. According to the DEA, it is 100 times more lethal than fentanyl, which is 30 to 50 times deadlier than heroin. Only 2-3 milligrams could be fatal (see attached photo).
We’ve seen a frightening trend in other states after the first Carfentanil death. Some states have double digit overdoses in the span of 24 hours.
Read a related article illustrating the severity of the matter:
Officer Saftey Alert issued by the DEA:https://www.dea.gov/divisions/hq/2016/hq092216_attach.pdf
Please help spread the word.